# SDR ASAA2021122737028

- Difficulty date: December 27, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 878 hours, 281 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 632920703
- Part serial: 2653
- Condition: Inoperative
- Location: #2 Engine
- Part time: 995 hours, 315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-0005-00 FOUND SCHEDULED MAINTENANCE TASK MESSAGE (BLEED FAMV RVDT R) LATCHED. GROUNDED - YES. REF LP 60266761 REPEAT PLT SEAMC ANDT NOTIFIED THIS CLEARS PLT DEF.
